# SDR FDEA201010224150

- Difficulty date: October 22, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 61,280 hours, 12,994 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 3 CARGO FIRE LOWER AFT IN FLT DISC BOTTLES, ALERT CONTINUED, CAME ON DURING DESCENT.  FOLLOWED QRH.  RELEASED FOR SERVICE PER MEL: 26-22-01-01-B.   FIRE EXTINGUISHER CYLINDER NR 2  INOP.  ALL LOWER CARGO COMPARTMENTS MUST REMAIN EMPTY. ON ARRIVAL CHECKED CTR AND AFT BULK CARGO COMPT'S - NO SIGNS OF FIRE OR SMOKE DAMAGE. CARGO FIRE TEST C/W - NO FAULTS FOUND.  BOTH FIRE BOTTLES WERE DISCHARGED AND AGENT LOW LIGHTS ILLUM.   R & R CARGO COMPT NR 2 FIRE EXTINGUISHER BOTTLE PER AMM 26-22-01-4-0, INSTALLED 2 EA DISCHERGE HEAD PER AMM 26-22-03-4-0, R&R'D 2 EA CARTRIDGE PER AMM 26-22-04-4-0.   LOWER CARGO FIRE EXTINGUISHER CIRCUIT TESTED OK PER 26-22-07-05-0, A/C OK FOR SERVICE.
